# SDR REXA201100462

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 17,744 hours, 14,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL AT FS 484.0 IS CRACKED AT LBL 36.0.  REPAIRED IAW REO 601R-53-41-059 AND BSC S/R 601R-53-00030B.
